MathSciNet Relay Station
MathSciNet bibliographic data
MR880461 11N25
Friedlander, J. B.; Lagarias, J. C. On the distribution in short intervals of integers having no large prime factor. J. Number Theory 25 (1987), no. 3, 249–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement